# SDR 9510131156

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1509-1515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE FUSELAGE SKIN, FS 1509 TO 1515, LONGERON 50L AND 50R.  REPAIRED SKIN (P/N AYB 7065-1,-2) PER EA 11-98643.
